# SDR SWAA2018100325725

- Difficulty date: September 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE CRACKED FORWARD OF BS 294, RBL 60, IN RADIUS.  R&R L ANGLE PER SRM AND DWG.
